# SDR SWIA200515068

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 4,389 hours, 3,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY LIGHT INOP.  REPLACED BULB OPERATIONAL CHECK GOOD.
